User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Mai, J.-F.; Scherer, M. 
Non-TUM Co-author(s):
nein 
Cooperation:
Title:
H-extendible copulas 
Abstract:
Adequately modeling the dependence structure of high-dimensional random vectors is challenging. One typically faces a tradeoff between models that are rather simple but computationally efficient on the one hand, and very flexible dependence structures that become unhandy as the dimension of the problem increases on the other hand. Several popular families of copulas, especially when based on a factor-model construction, are extendible. Even though such structures are very convenient in large dim...    »
 
Keywords:
Hierarchical copula, h-extendible copula, De Finetti's Theorem, factor model 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Journal of Multivariate Analysis 
Year:
2012 
Journal volume:
110 
Month:
Mar 
Pages contribution:
151-160 
Reviewed:
ja 
Language:
en 
Status:
Verlagsversion / published 
Semester:
SS 02 
TUM Institution:
Lehrstuhl für Finanzmathematik 
Format:
Text 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Nein 
Mission statement:
versions